Skip to content
Medication
avatar
AmandaRay210 posted:
I've posted in the past about my anxiety. I often feel very lightheaded and head pressure especially in social situations or when I am exercising. I've tried deep breathing, but that only calms my heart rate it doesn't get rid of the head problems. I feel tired a lot and I always feel like my head is heavy. I was prescribed to Celexa and Ativan a few months ago. The Ativan makes me tired and I've heard it is addictive so I stopped taking it. I tried the Celexa for a few days, but it made me sick. I stopped taking that as well. Does the benefit of taking these meds really out way the side effects? Or should I even bother with these meds? I mean if I start them I'm going to have to come off them one day right? And when that happens my anxiety will probably come right back. Ugh, I'm so frustrated with anxiety and the decision to go on medication. Any thoughts on this?
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
57 of 77 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.